Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 119, NWS Denver/Boulder, CO

July 11, 2007Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 11, 2007, 7:07 PM MDT for Washington County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 7:07 PM MDT (01:07 UTC)
Expired
Jul 11, 2007, 7:31 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Washington County, CO

The radar

The Denver radar (KFTG), 126 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:13 PM MDTHAIL 0.753 S Elba, COMINOR CORN CROP DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 6:12 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
2266 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 120107
SVRBOU
COC121-120200-
/O.NEW.KBOU.SV.W.0119.070712T0107Z-070712T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 800 PM MDT

* AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR ELBA...OR ABOUT
  17 MILES SOUTH OF AKRON...MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING
FOR NORTHEAST COLORADO.

LAT...LON 4003 10324 3982 10328 3982 10281 4002 10282

$$
1 follow-up statement
000 
WWUS55 KBOU 120131
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
730 PM MDT WED JUL 11 2007

COC121-120140-
/O.CAN.KBOU.SV.W.0119.000000T0000Z-070712T0200Z/
WASHINGTON CO-
730 PM MDT WED JUL 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING
FOR NORTHEAST COLORADO.

LAT...LON 4003 10324 3982 10328 3982 10281 4002 10282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:30 PM MDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jul 11, 2:30 PM MDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT WED JUL 11 2007

.SHORT TERM...SCATTERED CONVECTION ONGOING ACROSS MOUNTAINS AND
FOOTHILLS BEGINNING TO MOVE SOUTHEAST ONTO PLAINS. PLAINS STILL A
BIT CAPPED AS NOTED BY LATEST ACARS SOUNDING. SHOULDNT TAKE MUCH
TO BREAK CAP AS CURRENT TEMPERATURES HAVE REACHED CONVECTIVE
TEMPERATURE. RADAR SHOWING CONVERGENCE ZONE FROM EASTERN ADAMS
COUNTY SOUTHEAST INTO WESTERN ELBERT COUNTY. SOME CUMULUS BEGINING
TO FORM ALONG AND EAST OF THIS BOUNDARY. SHORTWAVE APPROACHING FROM
THE NORTHWEST WILL HELP BREAK CAP AND AID IN MOVING CONVECTION ONTO
PLAINS. SHOULD SEE SOME SEVERE STORMS...AS LAPS ANALYSIS SHOWING
CAPE VALUES IN THE 1500-2000 J/KG RANGE. HAIL AND STRONG WINDS WILL
BE THE MAIN CONCERNS...THOUGH ISOLATED TORNADOES CANT BE RULED OUT
ALONG THE CONVERGENCE ZONE. GPS INTEGRATED PRECIPITABLE WATER VALUES
AROUND NINE TENTHS OF AN INCH...SHOULD SEE SOME HEAVY RAIN WITH THE
STORMS. COULD SEE SOME MINOR FLOODING AS A RESULT. STORMS SHOULD
MOVE OUT OF THE AREA BY MIDNIGHT AS WAVE EXISTS THE REGION. SURFACE
PROGS SHOW ANOTHER FRONT MOVING ACROSS PLAINS AFTER MIDNIGHT WHICH
WILL ENHANCE LOW LEVEL UPSLOPE. COULD SEE STRATUS ALONG WITH SOME
FOG DEVELOPING TOWARDS MORNING. MODELS SHOW SHORTWAVE MOVING
SOUTHEAST ACROSS AREA DURING THE AFTERNOON...SHOULD HELP DESTABILIZE
ATMOSPHERE. THOUGH BULK OF MOISTURE WILL BE ALONG FOOTHILLS AND
EASTERN PLAINS...CROSS SECTION SHOW MODEST INCREASE IN MOISTURE OVER
MOUNTAINS...MAINLY IN THE MID LEVELS. SHOULD SEE AFTERNOON
CONVECTION FIRST DEVELOP IN THE HIGH COUNTRY...THEN PROPAGATE
SOUTHEAST ONTO PLAINS. MODELS SUGGEST DENVER CYCLONE REDEVELOPING
DURING THE AFTERNOON AS SURFACE FLOW BECOMES SOUTHEAST. SHOULD SEE
SOME SORT OF CONVERGENCE AREA POSSIBLE EAST AND SOUTH OF DENVER
WHICH COULD AID IN ADDITIONAL STORM DEVELOPMENT. FORECAST SOUNDINGS
SHOWING CAPE VALUES FROM 1000-1500 J/KG...AND ALONG WITH MODEST
SHEAR...SOME SEVERE STORMS POSSIBLE. HAIL AND STRONG WINDS WILL BE
THE MAIN THREAT...THOUGH ONE CANNOT RULE OUT A BRIEF TORNADO OR TWO
ALONG THE CONVERGENCE AREA. WITH FORECAST SOUNDING SHOWING
PRECIPITABLE WATER VALUES AROUND AN INCH ACROSS THE PLAINS...SHOULD
SEE SOME HEAVY RAIN WITH THE STORMS WHICH COULD CAUSE LOCALIZED
FLOODING. COOLER AIR BEHIND MORNING SURGE. TEMPERATURE AND THICKNESS
PROGS SUGGEST LOWER 80S FOR HIGHS ACROSS PLAINS. WILL LOWER CURRENT
TEMPERATURE A BIT.

.LONG TERM...ONGOING CONVECTION THURSDAY AFTERNOON SHOULD AGAIN
DEVELOP AND SPREAD SOUTHEAST DURING THE EVENING HOURS.  BEST
COVERAGE IS EXPECTED SOUTH AND EAST OF THE METRO AREA AS AIRMASS
STABILIZES FROM THE NORTH.  HEAVY RAIN POSSIBLE AGAIN WITH
PRECIPITABLE WATER VALUES AT OR ABOVE 1 INCH AND DEEPER UPSLOPE FLOW
IN PLACE.  CANT RULE OUT A FEW SEVERE STORMS EITHER BUT INSTABILITY
AND SHEAR ARE BOTH WEAKENING SO MAIN THREAT FOR NOW DURING THE
EVENING HOURS APPEARS TO BE THE RAIN.

BY FRIDAY...TEMPERATURES BEGIN TO MODERATE BUT THE LOWER ATMOSPHERE
EAST OF THE MOUNTAINS REMAINS RELATIVELY MOIST AS SELY LOW-LEVEL
FLOW KEEPS HIGHER THETA-E AIR IN PLACE.  THE MID LEVEL WARMING WILL
ACT TO SUPPRESS STORM COVERAGE...BUT STILL ENOUGH MOISTURE AROUND TO
FIRE A FEW LATE DAY STORMS ESPECIALLY IN/NEAR THE MOUNTAINS AND
FOOTHILLS.

THE UPPER LEVEL RIDGE OVER THE DESERT SOUTHWEST IS EXPECTED TO SHIFT
SLOWLY NORTH AND EAST ACROSS THE CENTRAL ROCKIES BY EARLY NEXT
WEEK.  THIS WILL BRING A MORE NORTHERLY FLOW BUT AT THE SAME TIME
WARMER TEMPERATURES WITH HIGHS ACROSS THE PLAINS RETURNING TO THE
LOWER 90S.  STILL CANT RULE OUT ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS WITH MOISTURE TRAPPED UNDER THE RIDGE.

&&

.AVIATION...SCATTERED THUNDERSTORMS POSSIBLE THROUGH 02Z...COULD
AFFECT DIA WITH LARGE HAIL...STRONG WIND AND HEAVY RAIN. ISOLATED
TORNADOES POSSIBLE ALONG A CONVERGENCE ZONE JUST EAST AND SOUTH OF
THE AIRPORT. SURFACE FRONT WILL MOVE ACROSS THE AIRPORT AROUND 12Z
WITH SURFACE WINDS SHIFTING TO THE NORTHEAST. COULD SEE MVFR
CONDITIONS...CEILINGS AND VISIBILITY...DEVELOP AT THAT TIME.
SCATTERED THUNDERSTORMS POSSIBLE AFTER 18Z...WITH HEAVY RAIN AND
HAIL POSSIBLE. POSSIBLE CONVERGENCE ZONE DEVELOPING EAST AND SOUTH
OF THE AIRPORT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

D-L/BARJENBRUCH
Hazardous weather outlook, Jul 11, 10:49 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1049 AM MDT WED JUL 11 2007

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1049 AM MDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THE FOOTHILLS AND OVER THE
NORTHEAST PLAIN THIS AFTERNOON THROUGH THE EARLY EVENING. THE STORMS
WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...
STRONG WINDS AND HEAVY RAIN. IN ADDITION...A FEW STORMS COULD
PRODUCE VERY LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER AND A
COUPLE OF TORNADOES ESPECIALLY ALONG A CONVERGENCE AREA EAST AND
SOUTHEAST OF DENVER ACROSS PORTIONS OF EASTERN ADAMS...EASTERN
ARAPAHOE...ELBERT...LINCOLN AND WASHINGTON COUNTIES.

NORTHWEST FLOW ALOFT COMBINED WITH SOUTHEASTERLY LOW LEVEL FLOW AND
A MODERATELY UNSTABLE AIRMASS WILL CREATE A FAVORABLE ENVIRONMENT
FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS FROM MID AFTERNOON
THROUGH THE EARLY EVENING HOURS IN THE FOOTHILLS AND OVER THE
NORTHEAST PLAINS.

IN THE MOUNTAINS SCATTERED THUNDERSTORMS WILL ALSO DEVELOP BY
AFTERNOON AND WILL PRODUCE BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF THUNDERSTORMS AND POSSIBLE SEVERE WEATHER WILL
CONTINUE THURSDAY AS ANOTHER WEAK COLD FRONT AND UPPER LEVEL WEATHER
DISTURBANCE MOVE ACROSS THE AREA. ABUNDANT LOW LEVEL MOISTURE
COUPLED WITH STRONG DAYTIME HEATING AND ENHANCED UPSLOPE FLOW WILL
PROVIDE FAVORABLE CONDITIONS FOR THUNDERSTORMS CAPABLE OF LARGE HAIL
AND LOCALLY HEAVY RAINFALL. A FEW STORMS OVER THE HIGHER TERRAIN OF
THE PALMER DIVIDE TO THE SOUTH AND SOUTHEAST OF DENVER COULD
GENERATE A BRIEF TORNADO OR TWO LATE THURSDAY AFTERNOON OR EVENING.

FRIDAY AND BEYOND...THE CHANCE FOR THUNDERSTORMS WILL GRADUALLY
DIMINISH AS HIGH PRESSURE OVER THE GREAT BASIN SHIFTS EASTWARD...
BRINGING WARMER AND DRIER AIR OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM TODAY.

D-L

In the hours before

Local storm report, Jul 11, 4:19 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 W LOVELAND            40.42N 105.15W
07/11/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 11, 4:53 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 SE ELBERT             39.16N 104.45W
07/11/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0444 PM     HAIL             5 W ELBERT              39.22N 104.62W
07/11/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0330 PM     HAIL             4 W LOVELAND            40.42N 105.15W
07/11/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 11, 5:57 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             10 SSW ANTON            39.62N 103.29W
07/11/2007  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

            WHEAT CROP DAMAGE

0547 PM     HAIL             4 WSW THURMAN           39.57N 103.29W
07/11/2007  M1.00 INCH       WASHINGTON         CO   CO-OP OBSERVER

            WHEAT CROP DAMAGE

0450 PM     HAIL             6 SE ELBERT             39.16N 104.45W
07/11/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0444 PM     HAIL             5 W ELBERT              39.22N 104.62W
07/11/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0330 PM     HAIL             4 W LOVELAND            40.42N 105.15W
07/11/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 11, 6:27 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
627 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             23 N FLAGLER            39.63N 103.07W
07/11/2007  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0617 PM     HAIL             8 N LIMON               39.38N 103.69W
07/11/2007  M1.25 INCH       LINCOLN            CO   AMATEUR RADIO

0552 PM     HAIL             10 SSW ANTON            39.62N 103.29W
07/11/2007  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

            WHEAT CROP DAMAGE

0547 PM     HAIL             4 WSW THURMAN           39.57N 103.29W
07/11/2007  M1.00 INCH       WASHINGTON         CO   CO-OP OBSERVER

            WHEAT CROP DAMAGE

0450 PM     HAIL             6 SE ELBERT             39.16N 104.45W
07/11/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0444 PM     HAIL             5 W ELBERT              39.22N 104.62W
07/11/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0330 PM     HAIL             4 W LOVELAND            40.42N 105.15W
07/11/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

FREDIN
Special weather statement, Jul 11, 6:29 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT WED JUL 11 2007

COZ040-043-120630-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-
629 PM MDT WED JUL 11 2007

...TORNADO WATCH CLARIFICATION FOR THE NORTHEAST COLORADO PLAINS
THIS EVENING...

A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTHEAST COLORADO THIS
EVENING.  THE HIGHEST THREAT OF SEVERE WEATHER THIS EVENING IS GOING
TO BE WELL EAST AND NORTH OF THE DENVER METROPOLITAN AREA.  ALTHOUGH
ADAMS...ARAPAHOE AND WELD COUNTIES ARE INCLUDED IN THE TORNADO
WATCH...THE DENVER METROPOLITAN AREA IS NOT EXPECTED TO EXPERIENCE
ANY TORNADIC THUNDERSTORMS THIS EVENING.

DANKERS
Local storm report, Jul 11, 7:00 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             14 NE WOODROW           40.12N 103.39W
07/11/2007  M0.88 INCH       WASHINGTON         CO   AMATEUR RADIO

0636 PM     HAIL             10 E ANTON              39.75N 103.03W
07/11/2007  M2.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0617 PM     HAIL             23 N FLAGLER            39.63N 103.07W
07/11/2007  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0617 PM     HAIL             8 N LIMON               39.38N 103.69W
07/11/2007  M1.25 INCH       LINCOLN            CO   AMATEUR RADIO

0552 PM     HAIL             10 SSW ANTON            39.62N 103.29W
07/11/2007  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

            WHEAT CROP DAMAGE

0547 PM     HAIL             4 WSW THURMAN           39.57N 103.29W
07/11/2007  M1.00 INCH       WASHINGTON         CO   CO-OP OBSERVER

            WHEAT CROP DAMAGE

0450 PM     HAIL             6 SE ELBERT             39.16N 104.45W
07/11/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0444 PM     HAIL             5 W ELBERT              39.22N 104.62W
07/11/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0330 PM     HAIL             4 W LOVELAND            40.42N 105.15W
07/11/2007  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:32 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jul 12, 12:50 PM MDTSevere Thunderstorm WarningBOULarimer27 min
Jul 12, 1:59 PM MDTSevere Thunderstorm WarningBOUBoulder46 min
Jul 12, 2:34 PM MDTSevere Thunderstorm WarningBOULarimer, Weld41 min
Jul 12, 2:51 PM MDTSevere Thunderstorm WarningBOULogan, Weld54 min
Jul 12, 3:03 PM MDTSevere Thunderstorm WarningBOULarimer, Weld49 min
Jul 12, 3:16 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert25 min
Jul 12, 3:40 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington, Weld50 min
Jul 12, 3:46 PM MDTTornado WarningBOUWeld28 min
Jul 12, 4:25 PM MDTSevere Thunderstorm WarningBOUMorgan50 min
Jul 12, 4:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Washington49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.